CSpace

Browse/Search Results:  1-6 of 6 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
A multilevel finite element method for Fredholm integral eigenvalue problems 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2015, 卷号: 303, 页码: 173-184
Authors:  Xie, Hehu;  Zhou, Tao
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Uncertainty quantification  Karhunen-Loeve expansion  Fredholm eigenvalue problem  Multigrid finite element  
A multilevel correction method for Stokes eigenvalue problems and its applications 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2015, 卷号: 38, 期号: 18, 页码: 4540-4552
Authors:  Lin, Qun;  Luo, Fusheng;  Xie, Hehu
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Stokes eigenvalue problem  finite element method  multilevel correction  multigrid  adaptive technique  
A type of multi-level correction scheme for eigenvalue problems by nonconforming finite element methods 期刊论文
BIT NUMERICAL MATHEMATICS, 2015, 卷号: 55, 期号: 4, 页码: 1243-1266
Authors:  Xie, Hehu
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Eigenvalue problem  Multi-level correction  Multigrid  Finite element method  
A Multilevel Correction Method for Steklov Eigenvalue Problem by Nonconforming Finite Element Methods 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2015, 卷号: 8, 期号: 3, 页码: 383-405
Authors:  Han, Xiaole;  Li, Yu;  Xie, Hehu
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Steklov eigenvalue problem  multilevel correction  nonconforming finite element method  
A FEASIBLE TRUST-REGION METHOD FOR CALCULATING EXTREME Z-EIGENVALUES OF SYMMETRIC TENSORS 期刊论文
PACIFIC JOURNAL OF OPTIMIZATION, 2015, 卷号: 11, 期号: 2, 页码: 291-307
Authors:  Hao, Chun-Lin;  Cui, Chun-Feng;  Dai, Yu-Hong
Favorite  |  View/Download:36/0  |  Submit date:2018/07/30
symmetric tensor  extreme Z-eigenvalue  feasible trust-region  global convergence  local quadratic convergence  
AN EFFICIENT GAUSS-NEWTON ALGORITHM FOR SYMMETRIC LOW-RANK PRODUCT MATRIX APPROXIMATIONS 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2015, 卷号: 25, 期号: 3, 页码: 1571-1608
Authors:  Liu, Xin;  Wen, Zaiwen;  Zhang, Yin
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
eigenvalue decomposition  singular value decomposition  low-rank product matrix approximation  Gauss-Newton methods